# SDR SIMA20170417007

- Difficulty date: April 17, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,536 hours, 38,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 AT STR 16R HAS POSSIBLE CRACK ABOVE UPPER END OF SHEAR CLIP. REPAIRED FR 66 AT STR 16R ABOVE UPPER END OF SHEAR CLIP IAW ERS-EM-53MR-2706.
